zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on Cesàro--Orlicz sequence spaces. (English) Zbl 1160.46013
Summary: The condition $\delta _{2}$ in Cesàro--Orlicz sequence spaces equipped with the Luxemburg norm is discussed. A comparison theorem for these spaces is presented. Some counterexamples are provided.

MSC:
46B45Banach sequence spaces
WorldCat.org
Full Text: DOI
References:
[1] , Nieuw arch. Wiskd. 16, 47-51 (1968)
[2] Bennet, C.; Sharpley, R.: Interpolation of operators, Pure appl. Math. 129 (1988) · Zbl 0647.46057
[3] Boyd, D. W.: Indices of function spaces and their relationship to interpolation, Canad. J. Math. 21, 1245-1254 (1969) · Zbl 0184.34802 · doi:10.4153/CJM-1969-137-x
[4] Boyd, D. W.: Indices for the Orlicz spaces, Pacific J. Math. 38, No. 2, 315-323 (1971) · Zbl 0227.46039
[5] Cui, Y.; Hudzik, H.; Petrot, N.; Suantai, S.; Szymaszkiewicz, A.: Basic topological and geometric properties of Cesàro -- Orlicz spaces, Proc. indian acad. Sci. math. Sci. 115, No. 4, 461-476 (2005) · Zbl 1093.46013 · doi:10.1007/BF02829808
[6] Cui, Y.; Hudzik, H.: Some geometric properties related to fixed point theory in Cesàro spaces, Collect. math. 50, No. 3, 277-288 (1999) · Zbl 0955.46007
[7] Cui, Y.; Hudzik, H.: Packing constant for Cesàro sequence spaces, Nonlinear anal. 47, 2695-2702 (2001) · Zbl 1042.46505 · doi:10.1016/S0362-546X(01)00389-3
[8] Cui, Y.; Płuciennik, R.: Local uniform nonsquareness in Cesàro sequence spaces, Comment. math. Prace mat. 37, 47-58 (1997) · Zbl 0898.46006
[9] Cui, Y.; Płuciennik, R.: Banach -- Saks property and property $(\beta )$ in Cesàro sequence spaces, Southeast asian bull. Math. 24, 201-210 (2000) · Zbl 0956.46003
[10] Foralewski, P.; Hudzik, H.; Szymaszkiewicz, A.: Local rotundity structure of Cesàro -- Orlicz sequence spaces, J. math. Anal. appl. 345, No. 1, 410-419 (2008) · Zbl 1155.46007 · doi:10.1016/j.jmaa.2008.04.016
[11] Jagers, A. A.: A note on Cesàro sequence spaces, Nieuw arch. Wiskd. 22, No. 3, 113-124 (1974) · Zbl 0286.46017
[12] Kamińska, A.; Maligranda, L.; Persson, L. E.: Indices and regularization of measurable functions, Function spaces, the 5th conference, Proceedings, 231-246 (2000) · Zbl 0965.46019
[13] Kantorovich, L. V.; Akilov, G. P.: Functional analysis, (1982) · Zbl 0484.46003
[14] Knopp, K.: Theory and application of infinite series, (1944) · Zbl 54.0222.09
[15] Krasnosel’skiĭ, M. A.; Rutickiĭ, Ya.B.: Convex functions and Orlicz spaces, (1961)
[16] Lee, P. Y.: Cesàro sequence space, Math. chronicle 13, 29-45 (1984) · Zbl 0568.46006
[17] Leibowitz, G. M.: A note on the Cesàro sequence spaces, Tamkang J. Math. 2, 151-157 (1971) · Zbl 0236.46012
[18] Lim, S. -K.; Lee, P. Y.: An Orlicz extension of Cesàro sequence spaces, Comment. math. Prace mat. 28, 117-128 (1988) · Zbl 0746.46016
[19] Lindenstrauss, J.; Tzafriri, L.: Classical Banach spaces I. Sequence spaces, (1977) · Zbl 0362.46013
[20] Lindenstrauss, J.; Tzafriri, L.: Classical Banach spaces II. Function spaces, (1979) · Zbl 0403.46022
[21] W.A.J. Luxemburg, Banach function spaces, PhD thesis, 1955 · Zbl 0068.09204
[22] Maligranda, L.; Petrot, N.; Suantai, S.: On the James constant and B-convexity of Cesàro and Cesàro -- Orlicz sequence spaces, J. math. Anal. appl. 326, 312-326 (2007) · Zbl 1109.46026 · doi:10.1016/j.jmaa.2006.02.085
[23] Maligranda, L.: Indices and interpolation, Dissertationes math. (Rozprawy mat.) (1985) · Zbl 0566.46038
[24] Maligranda, L.: Orlicz spaces and interpolation, Sem. mat. 5 (1989) · Zbl 0874.46022
[25] Matuszewska, W.; Orlicz, W.: On certain properties of $\varphi $-functions, Bull. acad. Polon. sci. Sér. sci. Math. astronom. Phys. 8, 439-443 (1960) · Zbl 0101.09001
[26] Musielak, J.: Orlicz spaces and modular spaces, Lecture notes in math. 1034 (1983) · Zbl 0557.46020
[27] Rao, M. M.; Ren, Z. D.: Theory of Orlicz spaces, (1991) · Zbl 0724.46032
[28] Shiue, P. J. -S.: On the Cesàro sequence spaces, Tamkang J. Math. 1, No. 1, 19-25 (1970) · Zbl 0215.19504